Article

A note on the continuability and boundedness of solutions to a class of vector differential equations of third order with finite delay

Published in: Quaestiones Mathematicae
Volume 40, issue 8, 2017, pages: 1095–1109
DOI: 10.2989/16073606.2017.1347586
Author(s): Timur AyhanDepartment of Primary School-Mathematics, Faculty of Education, Turkey

Abstract

In this article, we use Lyapunov's second (or direct) method, by building an appropriate Lyapunov functional. Sufficient conditions which warrant the continuability and boundedness of all solutions to a kind of nonlinear vector differential equations of third order with constant retarded argument are established. Also, we give an example to describe the theoretical analysis in this study and to check the impressiveness of the method employed.

Get new issue alerts for Quaestiones Mathematicae